MAUDE Adverse Event Report: NOVASTEP SAS PECA; BEVELED COMPRESSIVE IMPLANT Ø4 LG60

NOVASTEP SAS PECA; BEVELED COMPRESSIVE IMPLANT Ø4 LG60
Model Number PS050160
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All the information we have is stated in the report we received; however, it includes an incorrect product reference and an incorrect lot number.We have tried to reach out for the patient to have further information, but we had no answears therfore we do not have enough informations to investigate further.
 
Event or Problem Description
We have received a report stating that a patient had a novastep screw (peca compressive 4.0 x 60mm-sn/a, lot number h0177a) implanted.Due to the pain experienced by the patient, a verification was performed, which led to the discovery that the implant had broken.A revision surgery is planned.No further details have been communicated to us.Mdr report #: mw5178935.We belive a mistake have been made the screw would be: beveled compressive implant ø4 lg60 that would be the following ref: ps050160.Another detail that we would like to clarify we do not have such lot number, the lot number h0177a does not exist for our products, the closest batch number would be: h01775.Therefore, we are unable to investigate this issue, as we do not have the correct reference or the appropriate lot number.

Brand Name
PECA
Common Device Name
BEVELED COMPRESSIVE IMPLANT Ø4 LG60
Manufacturer (Section D)
NOVASTEP SAS
2 all jacques frimot
rennes, 35000
FR  35000
Manufacturer Contact
patrick lebas
2 all jacques frimot
rennes, 35000
FR   35000
MDR Report Key23933111
Report Number3010673777-2025-00049
Device Sequence Number9528312
Product Code HWC
UDI-Device Identifier03700879513126
UDI-Public03700879513126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPS050160
Device Lot NumberH01775
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite